Том 71
№ 1

All Issues

Abdullayev G. A.

Articles: 2
Article (English)

Polynomial inequalities in quasidisks on weighted Bergman space

Abdullayev G. A., Abdullayev F. G., Tunç E.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 5. - pp. 582-598

We continue studying on the Nikol’skii and Bernstein –Walsh type estimations for complex algebraic polynomials in the bounded and unbounded quasidisks on the weighted Bergman space.

Article (English)

On Some Properties of Orthogonal Polynomials over an Area in Domains of the Complex Plane. III

Abdullayev G. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 12. - pp. 1588-1599

We study polynomials of higher order orthogonal with weight over domains under the condition that the boundary and weight functions have singularities and do not satisfy the conditions of interference.